is not normal as already mentioned by the other doctors. Hopefully you have stopped narcotics or other medications that are known to cause nausea. If you are not on narcotics, change your eating habits so you aren't so full. And if still nauseated, and you were not checked for pregnancy, you have to consider that as well.
It's Been 4 Wks Post Op Tummy Tuck and I Have Persistent Daily Nausea. I Can't Eat Much W/out Getting Nauseated. Is This Normal?
Doctor Answers 3
Have a question? Ask a doctor
It's Been 4 Wks Post Op Tummy Tuck and I Have Persistent Daily Nausea.
The most common cause for post-op nausea is narcotic pain medications--if you are still taking some, it's time to stop, If not, another reason must be sought, and a call to your surgeon is appropriate at this time--and a referral to your primary doc or GI expert may be suggested. Sometimes a tight abdomen plus swelling can compress the stomach causing some nausea, and that should be resolving as your swelling resolves.
Thanks for your question. All the best.
Nausea After Tummy Tuck
- Nausea 4 weeks after a tummy tuck is not normal.
- I recommend you meet with your plastic surgeon to make sure that everything appears to be healing appropriately. Sometimes a fluid collection under the skin (seroma) may cause nausea and/or discomfort.
- A very common cause of post-operative nausea after a tummy tuck is the pain medications that you may be taking. However, after 4 weeks, you likely aren't taking pain medication any longer.
- Best wishes to you!
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.